# SDR YENA20090705071

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 35,449 hours, 13,503 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360012
- Part serial: H1281
- Condition: Unknown
- Location: Nlg Steering
- Part time: 35,449 hours, 13,503 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT UPON LOWERING OF LANDING GEAR.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL PER AMM 32-51-51.  OPERATIONS CHECK OK.  NO FAULTS FOUND.
